MathSciNet Relay Station
MathSciNet bibliographic data
MR322073 (48 #437) 20H25 (18F25)
Stein, Michael R. Generators, relations and coverings of Chevalley groups over commutative rings. Amer. J. Math. 93 (1971), 965–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement